On extriangles and excevians
This thesis is an exposition of the articles Extriangles and Excevians by Larry Hoehn published in Mathematics Magazine Volume 74, Number 5, 2001 and A Geometric Proof of Heron's Formula by Shannon Umberger found in http://jwilson.coe.uga.edu/EMT668/EMAT6680.2000/Umberger/MATH7200/HeronFormulaP...
Saved in:
Main Authors: | , |
---|---|
格式: | text |
語言: | English |
出版: |
Animo Repository
2009
|
主題: | |
在線閱讀: | https://animorepository.dlsu.edu.ph/etd_bachelors/5031 |
標簽: |
添加標簽
沒有標簽, 成為第一個標記此記錄!
|
機構: | De La Salle University |
語言: | English |
成為第一個發表評論!